# SDR 20001106SH086

- Difficulty date: October 12, 2000
- Submitted: November 6, 2000
- Operation: General aviation
- Aircraft: N992CP
- Make and model: Cessna 172R
- Aircraft serial: 17280284
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 052390114
- Condition: Grooved
- Location: Rt Flap
- Part time: 842 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT FLAP, INBOARD HINGE, INBOARD FLAP SUPPORT ARM WAS GROOVED BY THE AFT BEARING CHAFING ON IT. REPLACED BOTH THE INBOARD AND OUTBOARD SUPPORT A;RMS.  SEB 95-3 ADDRESSES INSPECTING THESE AREAS.  (X)
